Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Mirena birthcontrol adult content

I recently had mirena taken out I had every minor side effect possible acne weight gain infection cramps now that its out my libido has sky rocketed I went from never wanting to have sex to wanting it all the time all day and night its like when ur hungry u eat till ur full then ur hungry like 3 hours later is this normal or is it jut my body coming off all the hormones its starting to get annoying I feel like a man its all I want and think about for the past week

Answer Question
 
andiecandie

Asked by andiecandie at 12:16 AM on Feb. 14, 2011 in Health

Level 3 (16 Credits)
Answers (1)
  • not too sure but ill bump it for you...call your doctor and the am and find out
    suhweetness

    Answer by suhweetness at 12:30 AM on Feb. 14, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN